MathSciNet Relay Station
MathSciNet bibliographic data
MR1865915 (2002j:14065) 14P25 (14C25 14F25)
Kucharz, W. Algebraic cycles and algebraic models of smooth manifolds. J. Algebraic Geom. 11 (2002), no. 1, 101–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement